5 results for Dongdong Gui.

Parameters for your search query:
Keyword    Dongdong Gui

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Method for Solving a Class of Boundary Value Problems of Laguerre Equation
American Journal of Applied Mathematics and Statistics. 2015, 3(3), 89-92. DOI: 10.12691/ajams-3-3-1
Pub. Date: May 06, 2015Views: 4924Downloads: 3331
Open AccessArticle
Export: RIS | BibTeX | EndNote
Similar Construction Method of the Boundary Value Problem of Composite Spherical Bessel Equations
American Journal of Mathematical Analysis. 2015, 3(2), 26-31. DOI: 10.12691/ajma-3-2-1
Pub. Date: March 17, 2015Views: 6237Downloads: 4357
Open AccessArticle
Export: RIS | BibTeX | EndNote
Similar Constructing Method for Solving the Boundary Value Problem of the Compound Kummer Equation
American Journal of Mathematical Analysis. 2015, 3(2), 39-43. DOI: 10.12691/ajma-3-2-3
Pub. Date: May 05, 2015Views: 8376Downloads: 6950
Open AccessArticle
Export: RIS | BibTeX | EndNote
New Method of Solving the Seepage Model for the Multilayer Composite Reservoir with the Double Porosity
American Journal of Energy Research. 2015, 3(1), 8-12. DOI: 10.12691/ajer-3-1-2
Pub. Date: April 21, 2015Views: 5253Downloads: 3623
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Study about Solving the Nonlinear Spherical Seepage Model of Three-Area Composite Reservoir
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 17-22. DOI: 10.12691/ajams-3-1-4
Pub. Date: February 09, 2015Views: 5313Downloads: 3514
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types